# SDR TSAA9657042

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Fss 280/300/416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND RIGHT WING FRONT SPAR LOWER CAP FORWARD LOWER SIDE.  EXFOLIATION CORROSION AT FSS 280, 300, AND 416.8.  REPAIRED PER ECO 2135.  AIRCRAFT RETURNED TO SERVICE.  (M)
